
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Some nonlinear internal equatorial waves with a strong underlying current
Hung-Chu Hsu
Applied Mathematics Letters (2014) Vol. 34, pp. 1-6
Open Access | Times Cited: 8
Hung-Chu Hsu
Applied Mathematics Letters (2014) Vol. 34, pp. 1-6
Open Access | Times Cited: 8
Showing 8 citing articles:
Instability of internal equatorial water waves
David Henry, Hung-Chu Hsu
Journal of Differential Equations (2014) Vol. 258, Iss. 4, pp. 1015-1024
Open Access | Times Cited: 50
David Henry, Hung-Chu Hsu
Journal of Differential Equations (2014) Vol. 258, Iss. 4, pp. 1015-1024
Open Access | Times Cited: 50
Instability of equatorial water waves in the $f-$plane
David Henry, Hung-Chu Hsu
Discrete and Continuous Dynamical Systems (2014) Vol. 35, Iss. 3, pp. 909-916
Open Access | Times Cited: 39
David Henry, Hung-Chu Hsu
Discrete and Continuous Dynamical Systems (2014) Vol. 35, Iss. 3, pp. 909-916
Open Access | Times Cited: 39
On the existence of solutions and the pressure function related to the Antarctic Circumpolar Current
Hung-Chu Hsu, Calin Iulian Martin
Nonlinear Analysis (2017) Vol. 155, pp. 285-293
Closed Access | Times Cited: 25
Hung-Chu Hsu, Calin Iulian Martin
Nonlinear Analysis (2017) Vol. 155, pp. 285-293
Closed Access | Times Cited: 25
Instability of equatorial edge waves in the background flow
Lili Fan, Hui Gao
Proceedings of the American Mathematical Society (2016) Vol. 145, Iss. 2, pp. 765-778
Open Access | Times Cited: 13
Lili Fan, Hui Gao
Proceedings of the American Mathematical Society (2016) Vol. 145, Iss. 2, pp. 765-778
Open Access | Times Cited: 13
Exact azimuthal equatorially trapped waves with centripetal force in modified equatorial $$\beta $$-plane approximation and at arbitrary latitude
Dong Su
Monatshefte für Mathematik (2021) Vol. 197, Iss. 2, pp. 365-380
Closed Access | Times Cited: 4
Dong Su
Monatshefte für Mathematik (2021) Vol. 197, Iss. 2, pp. 365-380
Closed Access | Times Cited: 4
Instability criteria for some geophysical equatorial edge waves
Hung-Chu Hsu
Applicable Analysis (2014) Vol. 94, Iss. 7, pp. 1498-1507
Closed Access | Times Cited: 2
Hung-Chu Hsu
Applicable Analysis (2014) Vol. 94, Iss. 7, pp. 1498-1507
Closed Access | Times Cited: 2
Exact Steady Azimuthal Internal Waves in the f-Plane
Hung-Chu Hsu
Journal of Mathematical Fluid Mechanics (2017) Vol. 20, Iss. 2, pp. 255-261
Closed Access
Hung-Chu Hsu
Journal of Mathematical Fluid Mechanics (2017) Vol. 20, Iss. 2, pp. 255-261
Closed Access
Exact azimuthal internal waves with an underlying current
Hung-Chu Hsu
Discrete and Continuous Dynamical Systems (2017) Vol. 37, Iss. 8, pp. 4391-4398
Open Access
Hung-Chu Hsu
Discrete and Continuous Dynamical Systems (2017) Vol. 37, Iss. 8, pp. 4391-4398
Open Access